# SDR AALA20050071

- Difficulty date: January 27, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - LEFT HAND SIDE OF FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGNECY LIGHTS AT LEFT HAND SIDE OF FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
